# SDR DLM88020685

- Difficulty date: June 19, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 42,190 hours, 35,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 9912455505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-3 THE TIME-LIMITED REPAIR INSTALLED PER ERA 368951-14 (ORIG ISSUE) WAS REMOVED AND A LARGER PERMANENT REPAIR WAS INSTALLED.  REPAIR IS FOR CORROSION FOUND AT THE FWD CARGO DOOR SURROUND DOUBLER.  EXISTING REPAIR REMOVED AND A NEW REPAIR INSTALLED PER ERA 368951-14, REV A.
